# SDR UIEA2019070804701

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 102,877 hours, 15,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 2231 STR 25R FRAME INSPECTION FOUND 2 EA HOLE CRACKED.( CABIN-STA 2231 STR 24R TO STR 26R FRAME STRAP CRACK AREA REPAIRED IAW SRM 53-60-15-2R-2 REPAIR 2. THIS REPAIR IS A CATEGORY B REPAIR. REPEAT INSPECTION PER SRM 53-60-15-2R-2 REPAIR 2 TABLE II.  )
